# SDR 2004FA0000844

- Difficulty date: October 20, 2004
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N521JL
- Make and model: Cirrus SR22
- Aircraft serial: 0877
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Incorrect
- Location: Caibn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RECENT INSPECTION OF A NEW AC IT WAS NOTED THAT THE ELT SWITCH WAS IN THE OFF POSITION FROM THE MANUFACTURE, UPON FURTHER INVESTIGATION THE PILOT RECEIVED THE AIRCRAFT FROM THE FACTORY AND WAS NOT INFORMED THAT THE SWITCH WAS OFF DURING HIS FLY-OFF FROM THE FACTORY.
